Alert archive / Montana / River Flood Warnings in 2017

River Flood Warning 3, NWS Great Falls, MT

March 20, 2017Hill County, Montana

NWS Great Falls, MT issued this river flood warning at Mar 20, 2017, 4:45 AM MDT for Hill County, Montana. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Mar 20, 2017, 4:45 AM MDT (10:45 UTC)
Expired
Mar 22, 2017, 5:28 PM MDT
In force
61 hr
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Flood severity
Minor

County Hill County, MT

The radar

The Great Falls radar (KTFX), 205 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lodge Creek below McRae Creek at International Boundary (LGEM8).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9.5 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06145500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

851 
WGUS45 KTFX 201045
FLWTFX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
445 AM MDT MON MAR 20 2017

...The National Weather Service in great falls has issued a Flood 
Warning for the following rivers in North Central Montana...

 Lodge Creek near Havre 
 Battle Creek near Chinook 

.Minor flooding continues to effect the northern portions of 
Blaine and Hill Counties. Snowmelt from the Cypress Hills in 
southern Canada is the main cause of the flooding. Cooler 
temperatures today should slow the snowmelt...and river levels 
should decrease.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Turn Around...Don't Drown. Motorists should not 
attempt to drive through water flowing over the road.
The latest stages and forecasts for rivers and streams can be found 
at our web page...water.weather.gov/ahps

&&

MTC041-210145-
/O.NEW.KTFX.FL.W.0003.170320T1045Z-170322T0000Z/
/LGEM8.1.SM.000000T0000Z.170320T1020Z.170321T1800Z.UU/
445 AM MDT MON MAR 20 2017

The National Weather Service in Great Falls has issued a 

* Flood Warning for 
  The Lodge Creek north of Havre.
* until Tuesday evening...Or until the warning is cancelled.
* At 4:25 AM Monday the stage was estimated near 8.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$

MTC005-210145-
/O.NEW.KTFX.FL.W.0004.170320T1045Z-170321T0723Z/
/BCMM8.1.SM.170320T0621Z.170320T1200Z.170321T0123Z.NO/
445 AM MDT MON MAR 20 2017

The National Weather Service in Great Falls has issued a 

* Flood Warning for 
  The Battle Creek north of Chinook.
* until late tonight...Or until the warning is cancelled.
* At 3:30 AM Monday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.

&&

LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 

$$
10 follow-up statements
701 
WGUS85 KTFX 201702
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1102 AM MDT MON MAR 20 2017

...Observed flooding is minor and will remain minor through at least Tuesday...with some flooding concerns remaining into Wednesday morning...
 
 Lodge Creek near Havre 


.Minor flooding continues to effect the northern portions of 
Blaine and Hill Counties. Snowmelt from the Cypress Hills in 
southern Canada is the main cause of the flooding. Lodge Creek will remain at minor flood stage today through Tuesday. Lodge Creek may then lower below flood stage Tuesday night...however...fluctuating levels near flood stage are possible into Wednesday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.


The latest stages and forecasts for rivers and streams can be found 
at our web page...water.weather.gov/ahps

&&

MTC041-210802-
/O.EXT.KTFX.FL.W.0003.000000T0000Z-170322T1800Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170321T2200Z.UU/
1102 AM MDT MON MAR 20 2017

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  the Lodge Creek near Havre.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 10:25 AM Monday the stage was estimated above minor flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$
333 
WGUS85 KTFX 210550
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1150 PM MDT MON MAR 20 2017

...The flood warning has bee extended for the following rivers
in North Central MT...

 Lodge Creek near Havre 
 Battle Creek near Chinook 

.Flooding continues to affect locations along Lodge and
Battle Creek. The flood warnings will continue until the
threat for flooding has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

The latest stages and forecasts for rivers and streams can be found 
at our web page...water.weather.gov/ahps

&&

MTC041-212050-
/O.EXT.KTFX.FL.W.0003.000000T0000Z-170322T1000Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170322T0400Z.UU/
1150 PM MDT MON MAR 20 2017

The Flood Warning continues for
  the Lodge Creek near Havre.
* until late Tuesday night...Or until the warning is cancelled.
* At 11:25 PM Monday the stage was 10.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982


$$

MTC005-212050-
/O.EXT.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/
/BCMM8.1.SM.170320T0621Z.170321T0600Z.170321T2100Z.NO/
1150 PM MDT MON MAR 20 2017

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  the Battle Creek near Chinook.
* until Tuesday evening...Or until the warning is cancelled.
* At 11:30 PM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage 
  tomorrow afternoon.

&&

LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 

$$
652 
WGUS85 KTFX 210558
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1158 PM MDT MON MAR 20 2017

...The Flood Warning continues for the following rivers
in North Central Montana..

  Milk River near Harlem affecting Blaine County
  Battle Creek near Chinook affecting Blaine County
  Lodge Creek near Havre affecting Hill County

.Snowmelt for southern Canada has resulted in minor flooding
across portions of Northern Hill and much of Blaine
Counties. Rural flooding is occurring north of Chinook, on
both Lodge and Battle Creeks. There is the potential for
minor flooding along the Highway 2 corridor
from Chinook to Harlem as well.

The flood warnings will remain in effect until the
threat from flooding has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

Stay tuned to NOAA Weather Radio or your local television or radio 
station for the latest information.

&&

MTC041-212058-
/O.CON.KTFX.FL.W.0003.000000T0000Z-170322T1000Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170322T0400Z.UU/
1158 PM MDT MON MAR 20 2017

The Flood Warning continues for
  the Lodge Creek near Havre.
* until late Tuesday night...Or until the warning is cancelled.
* At 11:25 PM Monday the stage was 10.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982


$$

MTC005-212058-
/O.CON.KTFX.FL.W.0005.000000T0000Z-170323T1034Z/
/HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/
1158 PM MDT MON MAR 20 2017

The Flood Warning continues for
  the Milk River near Harlem.
* until late Wednesday night...Or until the warning is cancelled.
* At 11:30 PM Monday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.

&&

LAT...LON 4850 10878 4855 10875 4854 10869 4849 10873 

$$

MTC005-212058-
/O.CON.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/
/BCMM8.1.SM.170320T0621Z.170321T0600Z.170321T2100Z.NO/
1158 PM MDT MON MAR 20 2017

The Flood Warning continues for
  the Battle Creek near Chinook.
* until Tuesday evening...Or until the warning is cancelled.
* At 11:30 PM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage 
  tomorrow afternoon.

&&

LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 


$$
425 
WGUS85 KTFX 210956
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
356 AM MDT TUE MAR 21 2017

...The Flood Warning continues for the following rivers
   in North Central Montana..

  Milk River near Harlem affecting Blaine County
  Battle Creek near Chinook affecting Blaine County
  Lodge Creek near Havre affecting Hill County

.Snowmelt for southern Canada has resulted in minor flooding
across portions of Northern Hill and much of Blaine
counties. Rural flooding is occurring north of Chinook, on
both Lodge and Battle Creeks. There is the potential for
minor flooding along the entire Highway 2 corridor
from Chinook to Harlem as well.

The flood warnings will remain in effect until the
threat from flooding has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

The latest stages and forecasts for rivers and streams can be found 
at our web page...water.weather.gov/ahps

&&

MTC005-220056-
/O.CON.KTFX.FL.W.0005.000000T0000Z-170323T1034Z/
/HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/
356 AM MDT TUE MAR 21 2017

The Flood Warning continues for
  the Milk River near Harlem.
* until late Wednesday night...Or until the warning is cancelled.
* At 3:30 AM Tuesday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...the river continues to slowly fall,
  but it could take another day or so before all the
  high water moves through.

&&

LAT...LON 4850 10878 4855 10875 4854 10869 4849 10873 

$$

MTC005-220056-
/O.CON.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/
/BCMM8.1.SM.170320T0621Z.170321T1200Z.170321T2100Z.NO/
356 AM MDT TUE MAR 21 2017

The Flood Warning continues for
  the Battle Creek north of Chinook.
* until this evening...Or until the warning is cancelled.
* At 3:30 AM Tuesday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage late this
  afternoon.

&&

LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 

$$

MTC041-220056-
/O.CON.KTFX.FL.W.0003.000000T0000Z-170322T1000Z/
/LGEM8.1.SM.000000T0000Z.170320T1310Z.170322T0400Z.UU/
356 AM MDT TUE MAR 21 2017

The Flood Warning continues for
  the Lodge Creek north of Havre.
* until late tonight...Or until the warning is cancelled.
* At 3:25 AM Tuesday the stage was 9.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$
984 
WGUS85 KTFX 212022
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
222 PM MDT TUE MAR 21 2017

...The Flood Warning is cancelled for the following rivers in 
Montana...

  Battle Creek near Chinook affecting Blaine County
  
...The Flood Warning continues for the following rivers in Montana...

  Milk River near Harlem affecting Blaine County
  Lodge Creek near Havre affecting Hill County
  
.Snowmelt for southern Canada has resulted in minor flooding
across portions of Blaine County. Rural flooding is occurring
between Chinook and Fort Belknap...along the Highway 2
corridor.

The flood warnings will remain in effect until the
threat from flooding has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

The latest stages and forecasts for rivers and streams can be found 
at our web page...water.weather.gov/ahps

&

&&

MTC005-221122-
/O.EXT.KTFX.FL.W.0005.000000T0000Z-170322T2025Z/
/HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T0625Z.NO/
222 PM MDT TUE MAR 21 2017

The Flood Warning continues for
  the Milk River near Harlem.
* until Wednesday afternoon...Or until the warning is cancelled.
* At  1:30 PM Tuesday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...the river continues to fluctuate near flood stage,
  and it could take another 12 hours or so before all the
  high water moves through.


&&

LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844

$$

MTC041-221122-
/O.EXT.KTFX.FL.W.0003.000000T0000Z-170322T1400Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170322T0800Z.UU/
222 PM MDT TUE MAR 21 2017

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  the Lodge Creek near Havre.
* until Wednesday morning...Or until the warning is cancelled.
* At  1:25 PM Tuesday the stage was 8.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage  
  after midnight tonight.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$

MTC005-212052-
/O.CAN.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/
/BCMM8.1.SM.170320T0621Z.170321T0300Z.170321T1422Z.NO/
222 PM MDT TUE MAR 21 2017

The Flood Warning is cancelled for
  The Battle Creek near Chinook.
* At  1:30 PM Tuesday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at  8:22 AM Tuesday.
* Forecast...The river will continue to fall to 8.1 feet by tomorrow 
  morning.

&&

LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 

$$
545 
WGUS85 KTFX 220139
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
739 PM MDT TUE MAR 21 2017

...The Flood Warning continues for the following rivers in Montana...

  Lodge Creek near Havre affecting Hill County

.For the Lodge Creek, including Havre, Minor flooding is occurring and 
is expected to continue.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

Stay tuned to NOAA Weather Radio or your local television or radio 
stationfor the latest information.



&

&&

MTC041-221639-
/O.EXT.KTFX.FL.W.0003.000000T0000Z-170323T1000Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170323T0400Z.UU/
739 PM MDT TUE MAR 21 2017

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  the Lodge Creek near Havre.
* until late Wednesday night...Or until the warning is cancelled.
* At  7:25 PM Tuesday the stage was 8.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.6 feet after
  midnight tonight. The river will fall below flood stage tomorrow 
  late evening.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$
130 
WGUS85 KTFX 220703
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
103 AM MDT WED MAR 22 2017

...The Flood Warning continues for the following rivers
   in North Central Montana...

  Lodge Creek near Havre affecting Hill County
  Milk River near Harlem affecting Blaine County
  
.Minor flooding continues to affect portions of Blaine
and Hill counties...mainly along Lodge Creek and the Milk River
between Chinook and east of Harlem. Thus the flood warning will
remain in effect until the threat for flooding has diminished.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

&&

MTC041-222203-
/O.CON.KTFX.FL.W.0003.000000T0000Z-170323T1000Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170323T0400Z.UU/
103 AM MDT WED MAR 22 2017

The Flood Warning continues for
  the Lodge Creek north of Havre.
* until late tonight...Or until the warning is cancelled.
* At 12:30 AM Wednesday the stage was 8.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to fall below flood
  stage tonight.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$

MTC005-222025-
/O.CON.KTFX.FL.W.0005.000000T0000Z-170322T2025Z/
/HRLM8.1.SM.170320T1727Z.170320T2200Z.170321T0307Z.NO/
103 AM MDT WED MAR 22 2017

The Flood Warning continues for
  the Milk River near Harlem.
* until this afternoon...Or until the warning is cancelled.
* At 1:00 AM Wednesday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to fall below flood
  stage this afternoon.

&&

LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844

$$
636 
WGUS85 KTFX 221018
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
418 AM MDT WED MAR 22 2017

...The Flood Warning continues for the following rivers
   in North Central Montana...

  Lodge Creek near Havre affecting Hill County
  Milk River near Harlem affecting Blaine County
  
.Minor flooding continues to affect portions of Blaine
and Hill counties...mainly along Lodge Creek north of Havre and the
Milk River between Chinook and east of Harlem. Thus the flood
warning will remain in effect until the threat for flooding has
diminished.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

&&

MTC041-230118-
/O.CON.KTFX.FL.W.0003.000000T0000Z-170323T1000Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170323T0400Z.UU/
418 AM MDT WED MAR 22 2017

The Flood Warning continues for
  the Lodge Creek north of Havre.
* until late tonight...Or until the warning is cancelled.
* At 3:30 AM Wednesday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to fall below flood stage
  tonight.

&&

LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982

$$

MTC005-222025-
/O.CON.KTFX.FL.W.0005.000000T0000Z-170322T2025Z/
/HRLM8.1.SM.170320T1727Z.170320T2200Z.170321T0307Z.NO/
418 AM MDT WED MAR 22 2017

The Flood Warning continues for
  the Milk River near Harlem.
* until this afternoon...Or until the warning is cancelled.
* At 3:30 AM Wednesday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is just below flood stage but minor flooding
  impacts are still possible today.

&&

LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844

$$
172 
WGUS85 KTFX 221948
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
148 PM MDT WED MAR 22 2017

...The Flood Warning continues for the following rivers in
   North Central Montana...

  Milk River near Harlem affecting Blaine County
  Lodge Creek near Havre affecting Blaine and Hill Counties

.Minor flooding continues to affect portions of Blaine
and Hill counties...mainly along Lodge Creek north of Havre and the
Milk River between Chinook and east of Harlem. Thus the flood
warning will remain in effect until the threat for flooding has
diminished.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn Around...Don't Drown. Motorists should not attempt to drive 
through water flowing over the road.

&

&&

MTC005-231048-
/O.EXT.KTFX.FL.W.0005.000000T0000Z-170323T2014Z/
/HRLM8.1.SM.170320T1727Z.170320T2200Z.170323T0614Z.NO/
148 PM MDT WED MAR 22 2017

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  the Milk River near Harlem.
* until Thursday afternoon...Or until the warning is cancelled.
* At 12:30 PM Wednesday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river remains near minor flood stage and flood 
  impacts remain possible through tonight.

&&

LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844


$$

IDC013-MTC041-231048-
/O.EXT.KTFX.FL.W.0003.000000T0000Z-170325T0300Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170324T2100Z.UU/
148 PM MDT WED MAR 22 2017

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  the Lodge Creek near Havre.
* until Friday evening...Or until the warning is cancelled.
* At  1:25 PM Wednesday the stage was 7.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will slowly fall below
flood stage by Friday afternoon.

&&

LAT...LON 4868 10930 4868 11000 4899 11000 4899 10930

$$
325 
WGUS85 KTFX 222328
FLSTFX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
528 PM MDT WED MAR 22 2017

...The Flood Warning is cancelled for the following rivers in Montana...

  Lodge Creek near Havre affecting Blaine and Hill Counties
For the Lodge Creek Minor flooding is occuring and is expected to continue.

This warning is cancelled due to problems with the inclusion
of a county in Idaho. It will be reissued for Blaine and Hill Counties
in Montana.

IDC013-MTC041-222358-
/O.CAN.KTFX.FL.W.0003.000000T0000Z-170325T0300Z/
/LGEM8.2.SM.000000T0000Z.170320T1310Z.170324T2100Z.UU/
528 PM MDT WED MAR 22 2017

The Flood Warning is cancelled for
  The Lodge Creek near Havre.
* At  4:25 PM Wednesday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will continue rising to near 7.6 feet by this 
  evening. The river will fall below flood stage Friday afternoon.

&&

LAT...LON 4868 10930 4868 11000 4899 11000 4899 10930


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:12 AM MDT, 33 minutes earlier.

Area forecast discussion, Mar 20, 4:12 AM MDT, 33 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
412 AM MDT Mon Mar 20 2017

.DISCUSSION...

Today through Wednesday...SFC analysis this morning shows a
stationary front draped across far SW MT. To the north, a cold
front was located over southern AB/SK, with high pressure building
in behind it over British Columbia. This high will shift east
today, pushing the Canadian cold front south into Montana.
Meanwhile, the front stalled over SW MT will begin to lift north
as a warm front as an upper level shortwave (now moving into NRN
CA) moves across the southern half of Montana.

The front across SW MT this morning will be the focus for scattered
to numerous showers, especially this afternoon and evening.
Temperatures this morning should be cold enough for snow or a
rain/snow mix at lower elevations. As the front lifts north, warm
air should allow any snow to change to rain at lower elevations by
this afternoon. However, as the Canadian front sinks south, it may
turn cold enough once again for a transition back to snow tonight,
especially along/north of I-90. At lower elevations, snowfall
amounts look to be light, if any at all. Accumulating snow will
mainly be confined to the mountains where 2-4 inches will be
possible through tonight. Moisture will attempt to work north
tonight into central Montana, but drier air associated with the
Canadian front should limit precip there.

On Tuesday, the front across SW MT will lift NE through the
remainder of central/SW MT. Areas of light precip will be possible
areawide as the front moves through. Of note, warm air aloft with
the front will likely override sub-freezing temps at the SFC
which may allow a brief period of a wintry mix to develop, mainly
along the Hiline and the colder valleys of SW MT. Given the light
nature of the precip and the recent mild temperatures, though,
significant impacts are not expected. By Wednesday, a breezy
westerly downsloping wind should put an end to any lingering
precip from west to east. Martin

Wednesday night through Sunday...It will be an unsettled weather
pattern during the extended period...with Friday looking to be the
one nice day though. A warm front will have moved through the
region by Wednesday night, with showers on the decrease through
Thursday. By Friday, an upper level ridge will be over the region,
resulting in mostly dry/mild conditions. However, the next upper
level trof moves into the region by Saturday afternoon, resulting
in a chance for precipitation over Southwest MT. The precip could
spread northward into North Central MT Saturday night into Sunday.
The GFS progs about 0.50 inches with this system, while the EC is
half that. Showers decrease on Sunday, but with a cool
northwesterly flow aloft developing by Monday, a few scattered
showers will once again be possible. Overall, Friday afternoon
temperatures look to be the warmest, with highs in the 60s,
otherwise seasonable temperatures in the 50s are expected most
other days during the extended. Brusda

&&

.AVIATION...
Updated 0410Z.

The westerly flow aloft will continue mountain top obscuring showers
over Southwest Montana through Monday evening, while energy in the
flow aloft continues showers with occasional MVFR conditions at the
terminals there (KBZN KEKS). The best chance for these lower flight
conditions will be after 18Z. Otherwise, VFR conditions are expected
along and north of a KHLN-KLWT line. Mid and high level clouds will
increase over this area after 12Z, with scattered showers slowly
spreading along and just north of this line (including the KGTF
area) after 18Z. Winds will shift from light and northerly to breezy
and more northeasterly after 12Z.
Coulston

&&

.HYDROLOGY...
400 AM Update.

The flood advisory for northern Hill/Blaine counties will continue.
However, with cooler temperatures and less of a snowpack over the
plains, conditions should be improving in this region later today.
Brusda

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  44  28  52  36 /  10  20  10  30
CTB  41  23  45  30 /   0  10  10  30
HLN  44  28  54  36 /  50  60  20  30
BZN  47  27  52  35 /  60  50  20  30
WEY  44  30  48  32 /  60  50  30  50
DLN  51  32  57  36 /  60  60  30  30
HVR  44  24  44  30 /   0  10  10  30
LWT  40  25  42  31 /  10  30  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

Small stream flood advisory for northern Hill and Blaine counties
until 230 PM Monday.

&&

weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 4:45 AM MDTRiver Flood WarningTFXBlaine34 hr
Mar 20, 2:06 PM MDTAreal Flood AdvisoryTFXBlaine12 hr

Nearby

River Flood Warnings in Montana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.